# SDR SWAA2021062881008

- Difficulty date: June 8, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Rbl 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAI CABIN FLOOR SUPPORT BREAK CRACKED @ STA 540 RBL 2 ; / [01] REMOVED CABIN FLOOR PANELS @ STA 540 RBL2 FOR ACCESS AS PER B737-7 AMM 53-21-00-000-801; [02] VERIFIED PANEL REMOVAL; [03] REMOVED FLOOR SUPPORT BREAK DAMAGED AT STA. 540 RBL 2 PER REF .B-737 SRM 51- 40 -02-0G 0; [04] VERIFIED FLOOR SUPPORT AT STA.540 AND RBL 2 REMOVED; [05] OK TO INSTALL FLOOR AT STA 540 AND RBL 2; [06] INSTALLED MAIN CABIN FLOOR SUPPORT BREAK AT STA.540 RBL 2 PER REF.51-40-02-0G-0; [07] VERIFIED INSTALLATION OF CABIN FLR SUPPORT AT STA 540 RBL 2; [08] OK TO INSTALL PNLS 231UF AND 231XF REMOVED IN STEP 1; [09] INSTALLED FLOOR PANELS 231UF AND 231XF REMOVED IN STEP 1 PER REF B737-700 AMM 53-21-00-400-801; [10] REMOVED & REPLACED MAIN CABIN FLOOR SUPPORT BREAK @ STA.540;RBL 2.AS PER B737-7 SRM 51-40 02-0G-0;& DWG.143A5240.; [11] VERIFIED STEP 10
